# SDR 06FDEA04109

- Difficulty date: November 26, 2006
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11
- Aircraft serial: 48624
- Aircraft time: 24,609 hours, 3,922 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: NJC6040175
- Condition: Damaged
- Location: Tee Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN, AFT PRESSURE BULKHEAD LOWER T-CHORD AT STA 2007 FOUND EXISTING    REPAIR DOUBLER AT LBL 27.5. SNRM N00806:  AFT CABIN AFT PRESSURE BULKHEAD LOWER T-CHORD AT STA 2007.  REMOVED AS PER SRM 51-31-01 VOL II.  NEW T-CHORD HOLES PICKED-UP AND REPROTECTED AS PER SRM 51-31-01 AND 51-21- 01 VOL II.  NEW T-CHORD AT AFT PRESSURE BULKHEAD STA 2007.  INSTALLED AS PER SRM 51-31-01   VOL II.  REPAIR CLASSIFIED MAJOR PER GMM 6-2-100.
